RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 194, Number 6  


On viscous limit solutions of the Riemann problem for the equations of isentropic gas dynamics in Eulerian coordinates
B. P. Andreianov
3
Extrapolation properties of the scale of $L_p$-spaces
S. V. Astashkin
23
Convergence of the Rogers–Ramanujan continued fraction
V. I. Buslaev
43
Differentiability of maps of Carnot groups of Sobolev classes
S. K. Vodop'yanov
67
Theorems on tessellations by polygons
M. L. Gerver
87
Schrödinger operators with singular potentials and magnetic fields
V. N. Kolokoltsov
105
Relation between the Gurov–Reshetnyak and the Muckenhoupt function classes
A. A. Korenovskii
127
On the number of crossings of a strip by sample paths of a random walk
V. I. Lotov, N. G. Orlova
135
Tensor approximations of matrices generated by asymptotically smooth functions
E. E. Tyrtyshnikov
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019